# SDR IPXA201804309037

- Difficulty date: March 10, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B11244501
- Condition: Corroded
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2, CORROSION FOUND ON THE SEAT TRACK BS 440 - 460 , LBL 84.  INSTALL A NEW SEAT TRACK IAW SRM 51-40-02-0G, REV 82.
